Prostrap should I stay on it ????

Sorry for the rant but I feel like here is the only place I can do it and where people understand, I started on prostrap in July and since then I've had nothing but headaches, there getting worse as time goes on I've started being sick the headaches are that bad , Im getting pains in my stomach so I'm seriously struggling see what the point is of having them. It's making me depressed and to make it worse I'm actually starting to get broody... I do actually want a child now but my partner has a child and says he doesn't want anymore ;( right now I just feel like Everythin is against me. Do any1 else get headaches off it or has any1 else stopped the prostrap? I don't know what todo for the best right now. Please can some1 advice me I'm struggling to cope right now thanks in advance x

2 Replies

oldestnewest
  • Oh Gem - it pretty grim isn't it. dos sound like the depression side is taking hold, if that is the case then quit - before it gets worse.

    Thinking the same thoughts over and over - like dwelling on the broody side of things is one aspect of depression. you get stuck on a endless cycle of thiking the same subject through till it becomes the overwhelming thing in life and swamps your brain not leaving you able to think for long on other things without the train of thought jumping tracks back on the one with the biggest supply of what little serotonin you have left. Feeling like everything is against you is understandable too - with depression it makes everything hyper emotional - which actually make the situation worse because emotions deplete even more serotonin.

    I would advise you see your GP asap. Firstly as a priority get the depression assessed. 2ndly to decide to stop or not.

    if the depression is drug induced - stopping the Prostap may be all that you need to get on the road to getting mentally well again -or you may need a boost to speed that up with anti-depressants.

    The other option is to do both the anti-depressants and have the Prostap at the same time - it certainly is NOT one I would recommend, but that also depends to some extent on how much other benefit you are getting from the Prostap.

    If as you report- you are having a whole heap of other side effects happening too, then ask yourself - how much better over all are you feeling on Prostap versus before?

    Is the reduction in endo pain worth this extra grief?

    Have you had depression before and how quickly did you recover from that?

    Is your relationship under a lot more strain because of the Prostap?

    Can you put up with this for one more month or would you rather use that month to bring your body back to normality.

    Remember that endo doesn't wake up right away when you stop - you may get 6 months or more before endo activity resumes- but it may be quicker too.

    It is your decision - I would suggest you do quit -because IMPO it is doing you more harm than good right now in lots of ways. You have given it a good shot- done your best to cope but it is not helping nearly as much as you would have wanted. If you do quit - and lose the strain of all the other side effects as they wear off- and you get much more good quality sleeps than you have been getting and the depression side of things is being addressed too, then you will feel so much better physically and mentally and be in a much better place to think things through rationally and practically without getting overwhelmed in the emotional turmoil you are in right now.

    It is not a fail if you decide to quit - later on your wont feel like a failure even if you do right now- you will be enormously proud you got as far as you did given what it was doing to you - and you won't ever have to go through it again if you don't want to, but you can always go back on Prostap at a later date in the future if on balance you think it was worth doing.

  • Thank u for ur reply I've had depression before and I managed to bounce back rather quickly with help of friends and family, i do feel worse off taking the prostrap I don't think I've actually had one good day yet the livial make the pains worse so can't take it. I'm going back the hospital on Monday so I'll speak to them then I got given anti depressants last week but don't want to take them as I know all these feelings started with this injection. I've had similar injections before and wasn't like this :( x

You may also like...